×

A Banach contraction theorem in fuzzy metric spaces. (English) Zbl 1052.54010

The author, drawing inspiration from a paper of R. Vasuki and P. Veeramani [Fuzzy Sets Syst. 135, No. 3, 415–417 (2003; Zbl 1029.54012)], establishes a fuzzy fixed point theorem of Banach type in \(M\)-complete fuzzy metric spaces.

MSC:

54A40 Fuzzy topology
54E70 Probabilistic metric spaces
54H25 Fixed-point and coincidence theorems (topological aspects)

Citations:

Zbl 1029.54012
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] George, A.; Veeramani, P., On some results of analysis for fuzzy metric spaces, Fuzzy Sets and Systems, 90, 365-368 (1997) · Zbl 0917.54010
[2] Grabiec, M., Fixed points in fuzzy metric spaces, Fuzzy Sets and Systems, 27, 385-389 (1989) · Zbl 0664.54032
[3] Gregori, V.; Romaguera, S., On completion of fuzzy metric spaces, Fuzzy Sets and Systems, 130, 3, 399-404 (2002) · Zbl 1010.54002
[4] Gregori, V.; Sapena, A., On fixed point theorems in fuzzy metric spaces, Fuzzy Sets and Systems, 125, 245-253 (2002) · Zbl 0995.54046
[5] Hadžić, O.; Pap, E., Fixed Point Theory in PM-Spaces (2001), Kluwer Academic Publishers: Kluwer Academic Publishers Dordrecht
[6] Hadžić, O.; Pap, E., A fixed point theorem for multivalued mappings in probabilistic metric spaces, Fuzzy Sets and Systems, 127, 3, 333-344 (2002) · Zbl 1002.54025
[7] Istrǎtescu, I., On some fixed point theorems in generalized Menger spaces, Boll. Un. Mat. Ital., 5, 13-A, 95-100 (1976) · Zbl 0352.60008
[8] Kramosil, O.; Michalek, J., Fuzzy metric and statistical metric spaces, Kybernetica (Praha), 11, 326-334 (1975)
[9] D. Miheţ, A fixed point theorem in probabilistic metric spaces, The Eighth Internat. Conf. on Applied Mathematics and Computer Science, Cluj-Napoca, 2002, Automat. Comput. Appl. Math. 11 (1) (2002) 79-81.; D. Miheţ, A fixed point theorem in probabilistic metric spaces, The Eighth Internat. Conf. on Applied Mathematics and Computer Science, Cluj-Napoca, 2002, Automat. Comput. Appl. Math. 11 (1) (2002) 79-81.
[10] V. Radu, Some remarks on the probabilistic contractions on fuzzy Menger spaces, The Eighth Internat. Conf. on Applied Mathematics and Computer Science, Cluj-Napoca, 2002, Automat. Comput. Appl. Math. 11 (1) (2002) 125-131.; V. Radu, Some remarks on the probabilistic contractions on fuzzy Menger spaces, The Eighth Internat. Conf. on Applied Mathematics and Computer Science, Cluj-Napoca, 2002, Automat. Comput. Appl. Math. 11 (1) (2002) 125-131.
[11] I.A. Rus, A. Petrusel, G. Petrusel, Fixed Point Theory 1950-2000; Roumanian Contributions, House of the Book of Science, Cluj-Napoca, 2002.; I.A. Rus, A. Petrusel, G. Petrusel, Fixed Point Theory 1950-2000; Roumanian Contributions, House of the Book of Science, Cluj-Napoca, 2002. · Zbl 1171.54034
[12] Schweizer, B.; Sherwood, H.; Tardiff, R. M., Contractions on PM-spacesexamples and counterexamples, Stochastica, 12, 1, 5-17 (1988) · Zbl 0689.60019
[13] Schweizer, B.; Sklar, A., Probabilistic Metric Spaces (1983), North-Holland: North-Holland Amsterdam · Zbl 0546.60010
[14] Schweizer, B.; Sklar, A.; Thorp, E., The metrization of SM-spaces, Pacific J. Math., 10, 673-675 (1960) · Zbl 0096.33203
[15] Sehgal, V. M.; Bharucha-Reid, A. T., Fixed points of contraction mappings on PM-spaces, Math. Systems Theory, 6, 97-100 (1972) · Zbl 0244.60004
[16] Sharma, S., Common fixed point theorems in fuzzy metric spaces, Fuzzy Sets and Systems, 127, 3, 345-352 (2002) · Zbl 0990.54029
[17] Sherwood, H., Complete probabilistic metric spaces, Z. Wahr. Verw. Geb., 20, 117-128 (1971) · Zbl 0212.19304
[18] Song, G., Comments on “A common fixed point theorem in fuzzy metric spaces”, Fuzzy Sets and Systems, 135, 3, 409-413 (2003) · Zbl 1020.54009
[19] Taylor, W. W., Fixed point theorems for nonexpansive mappings in linear topological spaces, J. Math. Anal. Appl., 49, 162-173 (1972) · Zbl 0207.45501
[20] Vasuki, R., A common fixed point theorem in fuzzy metric spaces, Fuzzy Sets and Systems, 97, 395-397 (1998) · Zbl 0926.54005
[21] Vasuki, R.; Veeramani, P., Fixed point theorems and Cauchy sequences in fuzzy metric spaces, Fuzzy Sets and Systems, 135, 3, 409-413 (2003) · Zbl 1029.54012
[22] Constantin, Gh.; Istrǎţescu, I., Elements of Probabilistic Analysis, Academiei Bucuresti (1989), Kluwer Academic Publishers: Kluwer Academic Publishers Dordrecht · Zbl 0689.60020
[23] Hicks, T. L., Fixed point theory in PM spaces, Rev. Res. Novi Sad, 13, 63-72 (1983) · Zbl 0574.54044
[24] D. Miheţ, A Note on Hicks Type Contractions on Generalized Menger Spaces, Seminarul de Teoria Probabilitǎţilor şi Aplicaţii, No. 133, West University of Timişoara, 2002.; D. Miheţ, A Note on Hicks Type Contractions on Generalized Menger Spaces, Seminarul de Teoria Probabilitǎţilor şi Aplicaţii, No. 133, West University of Timişoara, 2002.
[25] V. Radu, Some Fixed Point Theorems in PM Spaces, Lectures Notes in Mathematics, vol. 1233, Springer, Berlin, 1985, pp. 125-133.; V. Radu, Some Fixed Point Theorems in PM Spaces, Lectures Notes in Mathematics, vol. 1233, Springer, Berlin, 1985, pp. 125-133. · Zbl 0622.60008
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.